# SDR FDEA201210193689

- Difficulty date: October 19, 2012
- Submitted: October 19, 2012
- Operation: Air carrier
- Aircraft: N675FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 789
- Aircraft time: 21,477 hours, 11,592 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327048401600
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 231NG TOP SKIN PUNCTURE APPROX .5" X .2500" AND PANEL 231TG TOP SKIN PUNCTURE APPROX .5" X .5".   REPAIRED FLOOR PANEL IAW SRM 53-10-20, PARA 9(A) PG 205 AND FABRICATED.  REPLACEMENT FLOOR PANEL IAW DWG SRZ 25-005, REV J.
